Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 476025, 7 pages
http://dx.doi.org/10.1155/2014/476025
Research Article

Analysis of the Symmetries and Conservation Laws of the Nonlinear Jaulent-Miodek Equation

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj 31485-313, Iran

Received 11 February 2014; Revised 12 April 2014; Accepted 16 April 2014; Published 6 May 2014

Academic Editor: Mariano Torrisi

Copyright © 2014 Mehdi Nadjafikhah and Mostafa Hesamiarshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Nadjafikhah and Mostafa Hesamiarshad, “Analysis of the Symmetries and Conservation Laws of the Nonlinear Jaulent-Miodek Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 476025, 7 pages, 2014. https://doi.org/10.1155/2014/476025.